# SDR UIEA2020112202440

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,924 hours, 19,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416T228334A
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 FWD RT SERVICE DOOR SLIDE COVER HAS DAMAGED AREA AND SEAL IS LOOSE.  REMOVED SLIDE COVER AND ROUTED TO SHOP FOR REPAIRS, IAW 767 AMM 2566-01.  ROUTING COVER PANEL TO AVENIR AVIATION FOR REPAIR, RECEIVED REPAIRED COVER PANEL FROM AVENIR AVIATION FAA NR 8AVR479B FORM 8130-3 RO 5002332 AND AVENIR W/O 15203.  REINSTALLED R-1 SLIDE COVER, IAW B767 AMM 25-66-01.
